# SDR ABXA040135

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,714 hours, 24,468 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Linkage
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COULD NOT MOVE AILERON TRIM WHEEL DURING DESCENT INTO ILN.  LUBED AND INSPECTED LT, RT AND WHEEL WELL AILERON LINKAGES.  OPERATED AILERON TRIM THROUGH NUMBEROUS TIMES.  OPERATED NORMAL.
